MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ADULT ANESTHESIA KIT-LF

Medline Industries, LP MEDLINE; ADULT ANESTHESIA KIT-LF
Catalog Number DYNJAA10832C
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the inside of the vent part is cracked.".
 
Additional Manufacturer Narrative
According to the customer, prior to use on a patient, it was discovered that the "inside part of the filter (that attaches to the mask) was broken", and the gas would not pump through; the customer reported there was no impact on the patient or procedure.A sample was received for investigation, the customer provided 1ea of component 126781 for sample evaluation, visual evaluation of the returned sample found a crack in the plastic of the inside ring of the vent, and finished good production records, finished good pack build, and trending were reviewed.Based on the complaint details, sample evaluation, and investigation, the complaint is confirmed.Based on the provided information and sample evaluation, the exact root cause for the reported issue cannot be determined; this complaint has been provided to the component manufacturing facility for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ADULT ANESTHESIA KIT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50869020
Report Number1417592-2026-48793
Device Sequence Number15797645
Product Code CAI
UDI-Device Identifier10198459043819
UDI-Public10198459043819
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10832C
Device Lot Number25IBN284
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown